This is a report of my experience.
I took topiramate for a year and a half.
Its lead to mood swings. emotional problems. and has caused some complications. I'm here to talk about some of the dangers of this drug.
1. It interacts with some cooking herbs.
Specificly in my experience. I've had herniated discs in my back from mixing turmeric in my diet with this drug. It started out intensely. couldn't move my neck. or reach down. basicly spinal compression. a bad interaction exist between drugs and supplements. Its best to do everything you can to avoid these kinds
of mistakes. Medicine interactions can be damaging to your body. And if you are taking a medecine you have to be aware of what you eat or especially if you have a regime of more than one med. Other herbs that had a milder effect but might also have its own set of problems when taking topiramate. or in my experience, is garlic
, ginger, allspice or clove. Its one of those ingredients in quality ketchup. Turmeric can be found in mustard. Its also in some condiments that's put on food before they serve it to you, that's why I don't eat out often anymore. also I don't know if cumin, mustard seed, and other powdered spices have an interaction with topiramate. But I assume they do and I don't take eating out very casually because how it easy it would be to end up eating the wrong thing. With topiramate, I've personally been able to safely enjoy. oregano, basil, cilantro, rosemary, cayenne, apple cider vinegar. These didn't give me any problems. An inversion table helped me with my back but one needs to get use to it slowly. My suggestion is to eat a beat before using the inversion table. beats are very good for circulation.
Beats maybe good taken with topiramate. If you were not aware, topiramate causes blood circulation to dilate.
2. this medecine caused me pesonality problems. I already had some but this intensified them. I was getting relief for my head. and since I was feeling better I
I thought I could go out and live expediently. But getting on a medication means slowing down. Instead of going about my routines to make progress in managing my condition. I started eating ice cream, smoking cigarrettes. eating salty foods. and eating out. the routines are important. Life is so much easier when you just cut some things out. Anyways, I reached a point of intolerance and became very combative or difficult. The medication had me focused on many problems. and I had lost patience and became compulsive more that usual. Maybe if I didn't let anger get the best of me and I wasn't so obsessive about the past, it would have provided me with better results.
My point is be careful with these medications. In my experience its best to avoid supplements or any food with pharmacological properties. Like grapefruit. these are not always easy to spot. fennel might be one.
So conclusively, in my experience its necessary to avoid turmeric if I'm on topiramate,
and garlic and many other things. From my experience, onions don't have an interaction with this medicine.
I'll be posting more on